These were not ovulation pains because the idea of being on birth control pills is that they prevent ovulation. When you were off these your period was not regular because the birth control actual mimics what most believe are menstrual periods.
You need to decide if the headaches and pain outweigh the irregular menstrual periods (it wouldn't for me) and if it would simply be better to use another form of non-hormone birth control (i.e., condoms for example) if you are sexually active.
At your height and weight you are actually quite slim which, when you stand sideways and look at this area makes it seem more prominent. This area is really just bone, some flesh, skin and (if you don't shave), pubic hair. If you continue to lose weight, you won't in this area which will continue to make you think it is larger in comparison to other parts of your body when, in reality, it is quite a normal size.
You need to find another physician' one that will look further into the reason you have been bleeding 8 times in the past 3 months (hint; this has nothing to do with having a menstrual period).
One does not have a menstrual period for 19 days at a time nor periods 8 times in a 3 month time period. Other, more serious medical reasons need to be ruled out to explain this abnormal vaginal bleeding.